# SDR 06FDEA0875

- Difficulty date: February 28, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 41,248 hours, 26,022 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED AT STA 630 STR 27L REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION, AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA PER FEDEX EA 5330-B27-  20619.  REPAIR CLASSIFIED AS MAJOR.
